Frequency dependence simulation of electromagnetic characteristics for saturated porous media
Numerical methods and programming, Tome 17 (2016) no. 4, pp. 425-436
Cet article a éte moissonné depuis la source Math-Net.Ru
A method to perform numerical simulations of effective spectral electromagnetic characteristics for porous media saturated with multicomponent fluid is proposed. This method is applied to numerical models of porous media whose fluid component distribution is determined by the direct hydrodynamic simulation using the density functional method. The numerical results obtained for the effective electrical conductivity and relative dielectric permittivity of porous media with various water saturation values and rock wettability are discussed. The results obtained with consideration of the frequency dependence of one of the fluid components and without considering such a dependence are compared. The effect of the relation between the electrical characteristics of components in the model on the effective parameters is analyzed.
Keywords:
numerical simulation, electromagnetic properties, electromagnetic dispersion, saturated porous medium, electrical conductivity, dielectric permittivity.
@article{VMP_2016_17_4_a6,
author = {D. A. Lisitsin and L. E. Dovgilovich},
title = {Frequency dependence simulation of electromagnetic characteristics for saturated porous media},
journal = {Numerical methods and programming},
pages = {425--436},
year = {2016},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VMP_2016_17_4_a6/}
}
TY - JOUR AU - D. A. Lisitsin AU - L. E. Dovgilovich TI - Frequency dependence simulation of electromagnetic characteristics for saturated porous media JO - Numerical methods and programming PY - 2016 SP - 425 EP - 436 VL - 17 IS - 4 UR - http://geodesic.mathdoc.fr/item/VMP_2016_17_4_a6/ LA - ru ID - VMP_2016_17_4_a6 ER -
%0 Journal Article %A D. A. Lisitsin %A L. E. Dovgilovich %T Frequency dependence simulation of electromagnetic characteristics for saturated porous media %J Numerical methods and programming %D 2016 %P 425-436 %V 17 %N 4 %U http://geodesic.mathdoc.fr/item/VMP_2016_17_4_a6/ %G ru %F VMP_2016_17_4_a6
D. A. Lisitsin; L. E. Dovgilovich. Frequency dependence simulation of electromagnetic characteristics for saturated porous media. Numerical methods and programming, Tome 17 (2016) no. 4, pp. 425-436. http://geodesic.mathdoc.fr/item/VMP_2016_17_4_a6/